MathSciNet Relay Station
MathSciNet bibliographic data
MR1264938 (95g:58248) 58G25 (53C21)
Li, Jia Yu Spectrum of the Laplacian on a complete Riemannian manifold with nonnegative Ricci curvature which possess a pole. J. Math. Soc. Japan 46 (1994), no. 2, 213–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement